Bleeding on mini pill: I was diagnosed with... - Endometriosis UK

Endometriosis UK

50,859 members41,893 posts

Bleeding on mini pill

Maxyy93
Maxyy93

I was diagnosed with endometriosis at the beginning of this year and had a laparoscopy in July (had a large chocolate cyst on my right ovary drained). I didn’t want a coil fitted and opted to try out birth control. I was given Rivegidon which gave me heart palpitations, period pain for a whole month and headaches.

My gynaecologist prescribed me to try Cerezatte which for the first month was fine. After 4 weeks of taking it, I started to get some light bleeding. However, this has been going on for 20 days now. My gynaecologist Warner me that I would have irregular periods with it. My question is at what point should I seek medical help? I have no pain just light bleeding. It’s having an impact on my mental health continually bleeding and I don’t know how much longer I can deal with it.

Thank you x

16 Replies
oldestnewest

Hi

You ask to your doctor dienogest 2mg mini pill twice a day. This is new medicine for endometriosis. Or stop mini pill and start combination pill like Composition: Desogestrel 2 MG + Ethinyl Estradiol 0.02 MG. This tablet is stop period and bleeding completely. But some time spotting during that 21 tablet. What is your age?. You should taken any hormone tablet same time every day. Alarm set for correct time.

Maxyy93
Maxyy93 in reply to Nikilll

Thank you for responding. So I was on a combined pill before which gave me the side effects mentioned before and they didn’t want to give me another one because of my family history of blood pressure and stroke. I am 26 and I don’t have children. I do have an alarm set and a reminder and I do take my pill at the same time every day.

I have been reading that sometimes it can take 3-4 months for the bleeding to settle when you have started taking hormone tablets and this idea is quite depressing.

Nikilll
Nikilll in reply to Maxyy93

Combination pill have both progesterone and estrogen. Mini pill have progesterone only. So mini pill is have high risk of pressure and stroke.you told Bleeding settled 4 to 5 months. But this is not true in my experience. Mini pill i had used 6 months continuously 2 per day. Bleeding problem is persist and abdominal pain also. My doctor told me bleeding settle within 2 months but not true. So i goes to combination pill. One more thing bleeding continue during mini pill you should take iron tablet and calcium tablet. Mini pill doesn't stop abdominal pain. You take combination pill back to back 63 tablet continuously without break this is my idea. Mini pill shrunk my endometrium to 3mm cause abdominal pain. What is your weight?. Your ovarian Cyst size? Before laparoscopic surgery. You have retrograde period problem?.

Maxyy93
Maxyy93 in reply to Nikilll

Is this the same mini pill cerezatte? Because I only take once a day not 2. I have been taking iron tablets from before I was diagnosed. The combined pill did not agree with me so this is not an option for me. My last resort would be the coil. I don’t suffer from abdominal pain with it just the bleeding and brown discharge at the moment.

My cyst was about 9-10cm when drained at laparoscopy and I weigh 70kgs. Not certain about the retrograde bleeding.

Nikilll
Nikilll in reply to Maxyy93

I used dienogest 2mg for 6 months but this is also mini pill. cerezatte is composition name?. Mini pill increase the weight to much so be careful. Mini pill' side effects is low bone density. you must ask to your doctor. all organ are normal. or sticky with intestine or any other. Brown discharge only during mini pill do not worried about that. Now you have sexually inactive?. Now you using any napkins?.

Maxyy93
Maxyy93 in reply to Nikilll

I’m not sure if this is the same pill as the one I’m taking. I have not gained weight on the pill my only issue has just been the bleeding. And no I’m not sexually active. But thank you for your input.

Nikilll
Nikilll in reply to Maxyy93

Bleeding means you use napkins?. Or spotting only?. Any clots?. Eat banana flowers and iron rich foods.

Maxyy93
Maxyy93 in reply to Nikilll

No clots just light bleeding. I’ll make an appointment with my GP just to be sure. Thank you again.

Nikilll
Nikilll in reply to Maxyy93

Hope this problem is cure. Meet with GP make sure when this problem is cure.

My gp told me to have a 4 day break which was hell and then re start and it has stopped the period x

Maxyy93
Maxyy93 in reply to griffij9

Is this with with this type of mini pill? Last time I went to my gp they referred me on back to my gynaecologist which just seemed to take so long. But I have noticed that the bleeding stops and it’s after I take the next pill when I am due to take it I notice the bleeding again after a few hours. Thank you for this advice I will make an appointment anyway x

griffij9
griffij9 in reply to Maxyy93

I'm not 100% clued up on the different types of pill sorry but the one I'm on is called rigevidon. I was on cerelle but it didn't work for me. Have you tried ringing the hospital and seeing where you are on the list or something, it may speed things up a little. X

griffij9
griffij9 in reply to griffij9

Sorry I've just re read your post and seen that rigevidon doesn't agree with you x

Whenever I’ve been on any kind of pill and get light bleeding my doctors have told me to have a break period to let my body have the breakthrough bleed it needs and to go back on it after a few days. I’m on rigevidon too at the moment. This might work for you as I’ve had the same thing as you on most pills I’ve tried, it’s not ideal because of the pain but getting the bleed out of the way has helped me with the bleeding and then I don’t get it again for another few months. Still trying to get the right pill so this doesn’t happen though as I have to take a few days off of work when it does. It might be a temporary solution for you as well but I think it’s best to see your doctor, see what they say and go from there. I does take a few months for hormones to completely settle but it’s always worth getting proper medical advice if you’re at all concerned. I hope the bleeding stops/you can get on a pill that completely works for you.

Thank you for responding. I think I shall make an appointment anyway. But with rivegidon, because of all the issues I had with it I had to stop it and let myself have a period but doctors didn’t recommend going back on it again.

The period was also so horrific after stopping. I’m just hoping it does settle with time and try my best not to worry until I see the doctor x

Yeah it’s best to not go back on it if you’re getting problems. There a plenty of other pills and other methods to try after all.

Hopefully the doctors will be able to see you soon! x

You may also like...